Alert archive / North Dakota / Special Weather Statements in 2014
Special Weather Statement, NWS Bismarck, ND
NWS Bismarck, ND issued this special weather statement at Aug 17, 2014, 3:21 PM CDT for Bottineau County, North Dakota. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2014, 3:21 PM CDT (20:21 UTC)
- Expired
- Aug 17, 2014, 4:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Bismarck, ND
County Bottineau County, ND
The radar
The Minot AFB radar (KMBX), 24 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 154 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
588
WWUS83 KBIS 172021
SPSBIS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
321 PM CDT SUN AUG 17 2014
NDZ004-012-172100-
BOTTINEAU ND-MCHENRY ND-
321 PM CDT SUN AUG 17 2014
...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN MCHENRY AND CENTRAL
BOTTINEAU COUNTIES UNTIL 400 PM CDT...
AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF RUSSELL...OR 26 MILES NORTHEAST
OF MINOT...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
UPHAM...
KRAMER...
GARDENA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
LAT...LON 4886 10049 4862 10029 4842 10100 4848 10107
4854 10106 4854 10113 4855 10115
TIME...MOT...LOC 2021Z 244DEG 16KT 4854 10094
$$
HAMILTONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this special weather statement went out at Aug 17, 3:16 PM CDT, 5 minutes earlier.
Area forecast discussion, Aug 17, 3:16 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 316 PM CDT SUN AUG 17 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 315 PM CDT SUN AUG 17 2014 SEVERE CONVECTION WILL HIGHLIGHT THE SHORT TERM FORECAST FOR THIS AFTERNOON AND EVENING. OVERALL...IN AGREEMENT WITH SPC THINKING FOR CONVECTIVE EVOLUTION THE REMAINDER OF THIS AFTERNOON AND EVENING. SEE SPC MESOSCALE DISCUSSION #1563 FOR DETAILS. IN GENERAL...SOME UNCERTAINTY EXISTS ON HOW MUCH CONVECTION WILL FILL IN ALONG THE COLD FRONT CROSSING US HIGHWAY 85 AS OF 20 UTC...AS THE 17 AND INCOMING 18 UTC HRRR ITERATIONS SHOW LITTLE BETWEEN THE ONGOING STORMS ACROSS THE NORTH CENTRAL AND SOUTHWEST. THIS IS IN OPPOSITION TO THE 12 UTC WRF-ARW AND NMM AND GLOBAL GUIDANCE WHICH WOULD SUGGEST MORE WIDESPREAD STORMS BY 21-00 UTC. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. WHILE LOW LEVEL SHEAR IS WEAK...CANNOT RULE OUT AN ISOLATED TORNADO GIVEN POTENTIAL DISCRETE SUPERCELL STRUCTURES. STORMS SHOULD BE LARGELY INTO THE RED RIVER VALLEY BY 03 UTC. NON- SEVERE SCATTERED THUNDERSTORMS WILL CONTINUE NORTHWEST THROUGH SUNSET...IN ASSOCIATION WITH THE UPPER LOW ALOFT. FOR MONDAY...ADDITIONAL ISOLATED TO SCATTERED STORMS...BEST CHANCES EAST...WILL LINGER GIVEN COLD TEMPERATURES ALOFT WITH THE UPPER LEVEL LOW DEPARTING INTO MINNESOTA. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 315 PM CDT SUN AUG 17 2014 AN ACTIVE WEATHER PATTERN WITH BELOW NORMAL TEMPERATURES WILL HIGHLIGHT THE EXTENDED FORECAST. AFTER A DRY TUESDAY...THE 12 UTC GUIDANCE SUITE IS IN AGREEMENT ON A BROAD UPPER LEVEL TROUGH ESTABLISHING ITSELF ACROSS THE PACIFIC NORTHWEST INTO THE NORTHERN PLAINS. THIS SUPPORTS A RATHER ACTIVE WEATHER PERIOD WITH DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH THE WEEKEND. TEMPERATURES ARE ALSO EXPECTED TO BE BELOW NORMAL AS A RESULT...POSSIBLY ONLY IN THE MID TO UPPER 60S FOR SOME LOCATIONS BY NEXT WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 315 PM CDT SUN AUG 17 2014 A LINE OF POSSIBLY SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS WESTERN NORTH DAKOTA AHEAD OF A COLD FRONT...AND MOVE EAST THROUGH THE EVENING. SEE TAFS FOR EXPECTED TIMING AND IMPACTS TO EACH TERMINAL. && .HYDROLOGY... ISSUED AT 315 PM CDT SUN AUG 17 2014 GIVEN THE LATEST OBSERVATIONS THROUGH SUNDAY AFTERNOON...THE PREVIOUS CONCERNS FOR THE KNIFE RIVER AT HAZEN AND THE APPLE CREEK NEAR MENOKEN ARE GREATLY DECREASED. A CONTINUED RISE IS POSSIBLE AT HAZEN AS RUNOFF FROM HEAVY RAIN CONTINUES TO PASS THROUGH THE LOWER PORTIONS OF THE BASIN. HOWEVER...THE RIVER IS EXPECTED TO REMAIN BELOW FLOOD STAGE. APPLE CREEK NEAR MENOKEN TO SOME SURPRISE CONTINUES TO SHOW A NEAR COMPLETE LACK OF RESPONSE FROM HEAVY RAINFALL...AND WILL COORDINATE WITH THE MISSOURI BASIN RIVER FORECAST CENTER ON THE FORECAST. FINALLY...IN REGARDS TO THE AREAL FLOOD WARNING ACROSS THE WEST...WILL CONTINUE TO GATHER INFORMATION WHETHER THE WARNING CAN BE DROPPED IF OVERLAND FLOODING IS BARRICADED AND SIGNED FOR PUBLIC AWARENESS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...AYD LONG TERM...AYD AVIATION...AYD HYDROLOGY...AYD
Hazardous weather outlook, Aug 17, 2:46 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 246 PM CDT SUN AUG 17 2014 NDZ018-019-033-034-182000- DUNN-MERCER-STARK-MORTON- 246 PM CDT SUN AUG 17 2014 /146 PM MDT SUN AUG 17 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS TODAY COULD BE SEVERE WITH LARGE HAIL...ALONG WITH HEAVY RAIN THAT WILL AGGRAVATE ONGOING FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE EACH DAY EXCEPT TUESDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ004-182000- BOTTINEAU- 246 PM CDT SUN AUG 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SOURIS RIVER NEAR WESTHOPE. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. THUNDERSTORMS TODAY COULD BE SEVERE WITH LARGE HAIL...ALONG WITH HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE EACH DAY EXCEPT TUESDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ003-005-011>013-020>023-025-035>037-040>048-050-051-182000- RENVILLE-ROLETTE-WARD-MCHENRY-PIERCE-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN- ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 246 PM CDT SUN AUG 17 2014 /146 PM MDT SUN AUG 17 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST ACROSS WESTERN NORTH DAKOTA EARLY THIS AFTERNOON...SPREADING EAST THROUGH THE LATE AFTERNOON AND EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL...ESPECIALLY BETWEEN US HIGHWAY 85 AND NORTH DAKOTA HIGHWAY 3. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE EACH DAY EXCEPT TUESDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ001-002-009-010-017-031-032-182000- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-GOLDEN VALLEY-BILLINGS- 246 PM CDT SUN AUG 17 2014 /146 PM MDT SUN AUG 17 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST THIS AFTERNOON AND EVENING. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE EACH DAY EXCEPT TUESDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. AYD
In the hours before
Special weather statement, Aug 17, 1:58 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
158 PM CDT SUN AUG 17 2014
NDZ003-004-171930-
BOTTINEAU ND-RENVILLE ND-
158 PM CDT SUN AUG 17 2014
...STRONG THUNDERSTORMS IMPACTING EASTERN RENVILLE INTO WESTERN
BOTTINEAU COUNTIES...
AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHERWOOD TO MOHALL
TO 6 MILES SOUTHWEST OF LANSFORD...AND MOVING NORTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
ANTLER AROUND 220 PM CDT.
MAXBASS AROUND 225 PM CDT.
ECKMAN AND WESTHOPE AROUND 230 PM CDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4869 10089 4845 10154 4875 10163 4900 10189
4901 10094
TIME...MOT...LOC 1858Z 241DEG 28KT 4901 10169 4882 10141
4856 10140
AYDLocal storm report, Aug 17, 2:17 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
217 PM CDT SUN AUG 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HEAVY RAIN 9 S MARMARTH 46.16N 103.92W
08/17/2014 E1.00 INCH BOWMAN ND PUBLIC
&&
MMATHEWSLocal storm report, Aug 17, 2:36 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
236 PM CDT SUN AUG 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM TSTM WND GST 5 S BOWMAN 46.12N 103.39W
08/17/2014 M58 MPH BOWMAN ND DEPT OF HIGHWAYS
BOWMAN RWIS RECORDED SEVERE THUNDERSTORM WIND GUST
&&
NHEINERTSpecial weather statement, Aug 17, 2:36 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 236 PM CDT SUN AUG 17 2014 NDZ003-004-011-012-172030- BOTTINEAU-MCHENRY-RENVILLE-WARD- 236 PM CDT SUN AUG 17 2014 ...STRONG THUNDERSTORM NEAR GLENBURN... AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GLENBURN...OR 20 MILES NORTH OF MINOT... MOVING EAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...VERY HEAVY RAIN... WILL ACCOMPANY THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NEWBURG... WOLSETH... ECKMAN... RUSSELL... VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4879 10091 4845 10084 4843 10134 4859 10141 TIME...MOT...LOC 1935Z 249DEG 16KT 4852 10123 HAMILTON
Local storm report, Aug 17, 3:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
314 PM CDT SUN AUG 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL GLENBURN 48.51N 101.22W
08/17/2014 E1.00 INCH RENVILLE ND TRAINED SPOTTER
WINDS ESTIMATED AT 50 MPH WITH HEAVY RAIN CAUSING BRIEF
HIGH WATER ON STREETS IN TOWN.
&&
MMATHEWSSpecial weather statement, Aug 17, 3:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
321 PM CDT SUN AUG 17 2014
NDZ004-012-172100-
BOTTINEAU ND-MCHENRY ND-
321 PM CDT SUN AUG 17 2014
...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN MCHENRY AND CENTRAL
BOTTINEAU COUNTIES UNTIL 400 PM CDT...
AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF RUSSELL...OR 26 MILES NORTHEAST
OF MINOT...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
UPHAM...
KRAMER...
GARDENA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
LAT...LON 4886 10049 4862 10029 4842 10100 4848 10107
4854 10106 4854 10113 4855 10115
TIME...MOT...LOC 2021Z 244DEG 16KT 4854 10094
HAMILTONThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:19 PM CDT | Special Weather Statement | BIS | Bowman, Slope | 41 min |
| Aug 16, 7:33 PM CDT | Areal Flood Advisory | BIS | Stutsman | 3 hr |
| Aug 16, 7:57 PM CDT | Special Weather Statement | BIS | Bowman, Slope | 48 min |
| Aug 16, 8:42 PM CDT | Special Weather Statement | BIS | Billings | 48 min |
| Aug 16, 9:14 PM CDT | Special Weather Statement | BIS | Billings | 61 min |
| Aug 16, 10:29 PM CDT | Areal Flood Advisory | BIS | Stutsman | 6 hr |
| Aug 17, 1:01 PM CDT | Special Weather Statement | BIS | Bowman | 29 min |
| Aug 17, 1:31 PM CDT | Special Weather Statement | BIS | Renville | 29 min |
| Aug 17, 1:35 PM CDT | Special Weather Statement | BIS | Bowman | 25 min |
| Aug 17, 1:58 PM CDT | Special Weather Statement | BIS | Renville | 32 min |
| Aug 17, 1:58 PM CDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 47 min |
| Aug 17, 2:36 PM CDT | Special Weather Statement | BIS | Bottineau | 54 min |
| Aug 17, 2:44 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 49 min |
| Aug 17, 3:37 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 55 min |
| Aug 17, 3:45 PM CDT | Special Weather Statement | BIS | Adams, Bowman, Hettinger | 60 min |
| Aug 17, 4:16 PM CDT | Special Weather Statement | BIS | Adams, Bowman, Grant | 44 min |
| Aug 17, 4:19 PM CDT | Special Weather Statement | BIS | Rolette | 41 min |
| Aug 17, 4:45 PM CDT | Special Weather Statement | BIS | McHenry | 60 min |
| Aug 17, 5:00 PM CDT | Special Weather Statement | BIS | Grant, Morton | 30 min |
| Aug 17, 5:08 PM CDT | Special Weather Statement | BIS | Pierce | 52 min |
| Aug 17, 5:28 PM CDT | Special Weather Statement | BIS | Adams | 32 min |
| Aug 17, 5:34 PM CDT | Special Weather Statement | BIS | Sioux | 26 min |
| Aug 17, 5:38 PM CDT | Special Weather Statement | BIS | Rolette | 37 min |
| Aug 17, 5:45 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Rolette | 21 min |
| Aug 17, 5:49 PM CDT | Special Weather Statement | BIS | Burleigh | 26 min |
| Aug 17, 6:11 PM CDT | Special Weather Statement | BIS | McHenry | 64 min |
| Aug 17, 6:13 PM CDT | Special Weather Statement | BIS | Burleigh, Emmons | 32 min |
| Aug 17, 6:17 PM CDT | Special Weather Statement | BIS | McHenry | 58 min |
| Aug 17, 6:48 PM CDT | Special Weather Statement | BIS | Burleigh | 27 min |
Nearby
Special Weather Statements in North Dakota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.